1 doctor weighed in:

I've had 2 Depo-Provera shots and now I've been spotting brownish blood for a week is this normal?

1 doctor weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology

In brief: Unpredictable

The bleeding patterns with depoprovera are unpredictable.
For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for depo users. The longer you are on it the higher the chance of no periods. Brown is simply old blood coming out. Annoying but not dangerous.

In brief: Unpredictable

The bleeding patterns with depoprovera are unpredictable.
For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for depo users. The longer you are on it the higher the chance of no periods. Brown is simply old blood coming out. Annoying but not dangerous.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors